Alert archive / New Jersey / Flash Flood Warnings in 2009
Flash Flood Warning 4, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jun 15, 2009, 3:52 PM EDT for Bergen County, New Jersey. It was in force for 85 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2009, 3:52 PM EDT (19:52 UTC)
- Expired
- Jun 15, 2009, 5:17 PM EDT
- In force
- 85 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Bergen County, NJ
The radar
The Brookhaven radar (KOKX), 104 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 3:58 PM EDT | FLASH FLOOD | Emerson, NJ | LINCOLN BLVD FLOODED WITH CARS STRANDED |
| Jun 15, 3:58 PM EDT | FLASH FLOOD | Westwood, NJ | OLD HOOK ROAD IMPASSABLE DUE TO FLOODING |
| Jun 15, 4:20 PM EDT | FLASH FLOOD | Demarest, NJ | LENOX AND WELD COURT INTESECTION HAD 1 TO 3 FEET OF STANDING WATER...CLOSING ROAD |
| Jun 15, 4:35 PM EDT | FLASH FLOOD | Paramus, NJ | 1 LANE CLOSED DUE TO FLOODING BETWEEN EXITS 165 AND 171 ON GARDEN STATE PARKWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.9 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KOKX 151952
FFWOKX
NJC003-152245-
/O.NEW.KOKX.FF.W.0004.090615T1952Z-090615T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
352 PM EDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL BERGEN COUNTY IN NORTHEAST NEW JERSEY...
* UNTIL 645 PM EDT...
* AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
AN AUTOMATED RAIN GAGE IN EMERSON ALSO REPORTED NEARLY 1 1/2
INCHES OF RAIN IN AN HOUR BETWEEN 245 PM AND 345 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
HACKENSACK RIVER...TENAKILL BROOK...PASSAIC RIVER...SPROUT BROOK...
HIRSHFELD BROOK...HERRING BROOK...SPARKILL CREEK...PLEASANT BROOK...
SADDLE BROOK...RAMSEY BROOK AND FYKE BROOK.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4105 7414 4098 7393 4092 7401 4097 7416
4098 7417
$$
GOODMAN1 follow-up statement
000
WGUS71 KOKX 152117
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
517 PM EDT MON JUN 15 2009
NJC003-152126-
/O.CAN.KOKX.FF.W.0004.000000T0000Z-090615T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERGEN NJ-
517 PM EDT MON JUN 15 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN BERGEN
COUNTY...
THUNDERSTORMS HAVE MOVED OUT OF THE AREA...AND THE THREAT OF
ADDITIONAL FLASH FLOODING FROM RUNOFF HAS ENDED.
LAT...LON 4105 7414 4098 7393 4092 7401 4097 7416
4098 7417
$$
GOODMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 3:38 PM EDT, 14 minutes earlier.
Area forecast discussion, Jun 15, 3:38 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 338 PM EDT MON JUN 15 2009 .SYNOPSIS... UNSETTLED WEATHER EXPECTED THROUGHOUT THE WEEK AS SEVERAL DISTURBANCES PUSH ACROSS THE TRI-STATE AREA. THE FIRST DISTURBANCE WILL PUSH THROUGH TONIGHT AND EARLY TOMORROW...FOLLOWED BY DRY WEATHER ON WEDNESDAY. WET WEATHER QUICKLY RETURNS FOR THE END OF THE WEEK AND THE WEEKEND AS TWO LOW PRESSURE SYSTEMS MOVE ACROSS THE AREA. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... A SHORTWAVE SWINGING ACROSS THE CWA HAS SET OFF SHOWERS AND THUNDERSTORMS THIS AFTERNOON. BEST INSTABILITY IS BACK ACROSS NORTHEASTERN NEW JERSEY AND THE LOWER HUDSON VALLEY...WHICH ALSO CORRESPONDS TO WHERE THESE STORMS ARE DEVELOPING. INSTABILITY VALUES DROP OFF QUITE A BIT OVER NEW YORK CITY...WESTERN LONG ISLAND...AND WESTERN CONNECTICUT. AS THESE SHOWERS MOVE SOUTHEAST TOWARDS THIS AREA...THEY SHOULD GRADUALLY DIMINISH. THE SHORTWAVE WILL MOVE EAST OF THE REGION OVERNIGHT...ALLOWING MOST OF THE SHOWERS AND THUNDERSTORMS TO COME TO AN END. EXPECT POPS TO END ACROSS MUCH OF THE AREA BY 04Z...AND END COMPLETELY BY 08Z. SKIES OVERNIGHT WILL BE PARTLY TO MOSTLY CLOUDY. FOLLOWED A MAV/MET BLEND FOR OVERNIGHT TEMPERATURES...YIELDING LOWS IN THE 50S. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... UPPER LEVEL TROUGH EXITS THE REGION ON TUESDAY...WITH AN UPPER LEVEL RIDGE BUILDING INTO THE REGION. IN ADDITION...SURFACE HIGH PRESSURE OVER THE NORTHEAST MARITIMES WILL MOVE SOUTHWEST AND BUILD INTO THE CWA. OPERATIONAL MODELS SHOWING SOME SIGNS THAT THERE COULD BE SOME INSTABILITY SHOWERS DURING THE LATE MORNING/AFTERNOON ON TUESDAY. WILL GO AHEAD AND CARRY SLIGHT CHANCE POPS ACROSS THE NORTHWEST. HIGH PRESSURE RIDGE WILL KEEP CONDITIONS DRY ON WEDNESDAY. HIGH PRESSURE BUILDS OFF THE COAST WEDNESDAY NIGHT...AS AN AREA OF LOW PRESSURE APPROACHES THE REGION. POPS INCREASE ONCE AGAIN WEDNESDAY NIGHT AND FRIDAY AS THE LOW PRESSURE NEARS THE CWA. FOLLOWED A MAV/MET BLEND FOR TEMPERATURES. TEMPS REMAIN BELOW NORMAL THROUGH THE PERIOD...WITH HIGHS IN THE UPPER 60S AND LOWER 70S EACH DAY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... THE PATTERN OVER EASTERN N AMERICA SHOWS LITTLE SIGNS OF CHANGE EARLY ON...WITH A LONGWAVE TROUGH REMAINING ANCHORED IN PLACE NEAR 60W...AND ANY SUBSEQUENT CHANGES EARLY NEXT WEEK MAY ONLY SERVE TO REINFORCE THE UNSETTLED PATTERN ALREADY IN PLACE. ONE UPPER SHORTWAVE TROUGH AND ASSOCIATED WEAK SFC LOW SWING BY TO THE NORTH AND EAST THU NIGHT...FOLLOWED BRIEFLY BY WEAK SHORTWAVE RIDGING FRI INTO FRI NIGHT. THIS WILL BE REPLACED BY AN AMPLIFYING UPPER TROUGH HEADING E FROM THE NORTHERN PLAINS/GREAT LAKES THIS WEEKEND...WHICH LOCKS INTO PLACE OVER THE NORTHEAST AS A CUTOFF LOW EARLY NEXT WEEK. FORECAST MODELS OFFER DIFFERENT SCENARIOS FOR THIS UPCOMING BLOCKING PATTERN...WITH THE 12Z GFS DEVELOPING A REX BLOCK ALONG 85W...AND THE 12Z ECMWF ISOLATING THE CUTOFF ENTIRELY FROM THE WESTERLIES AS A COMPANION UPPER RIDGE DEVELOPS OVER THE WESTERN ATLANTIC NEAR 65W. A SERIES OF WEAK SURFACE LOWS WILL BE PASSING OVER OR JUST SOUTH OF THE AREA...SPELLING CHANCE POP FOR MUCH OF THE PERIOD EXCEPT FOR FRI AND THE FIRST HALF OF FRI NIGHT...ALONG WITH NEAR TO SOMEWHAT BELOW NORMAL TEMPS. BEST CHANCES FOR THUNDER LOOK TO BE ON SAT/SAT NIGHT WITH THE PREFERRED 06Z GFS FORECASTING MAINLY ELEVATED INSTABILITY ATOP A STABLE LOW LEVEL MARINE LAYER...BUT NOT NECESSARILY WITH THE APPROACH/PASSAGE OF THE UPPER LOW SUN NIGHT AND BEYOND AS ITS ASSOCIATED COLD POOL IS NOT ALL THAT COLD. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... SCT CONVECTION WILL WORK SE AT 10 KT ACROSS THE LOWER HUDSON VALLEY TERMINALS THIS AFT. THE BEST CHANCE OF CONVECTION WILL BE NW OF THE NYC TERMINALS AS THE MARITIME AIRMASS MEETS UP WITH THE WARMER...UNSTABLE AIR ACROSS THE INTERIOR. HIGHEST CONFIDENCE FOR CONVECTION TO IMPACT A TERMINAL IS AT KSWF...OTHERWISE WILL MENTION A CB AT KHPN AND THE NYC TERMINALS. ANY CONVECTION THAT DOES DEVELOP INLAND IS FORECAST TO WEAKEN QUICKLY ON ITS APPROACH TOWARD THE NYC TERMINALS. OTHERWISE...LOW END VFR CEILINGS FORECAST THIS AFT WITH ADDITIONAL SHORT WAVE ENERGY DROPPING SE FROM THE GREAT LAKES. SFC WINDS E/SE AT 5 TO 10 KT. OUTLOOK FOR 18Z TUESDAY THROUGH FRIDAY... GENERALLY VFR IS EXPECTED THRU WEDS NIGHT. ISOLD TSRA POSSIBLE INTERIOR TUES AFTN/EVE. SUB VFR COND POSSIBLE IN RAIN/TSRA THU AND THU NIGHT. && .MARINE... WINDS AND SEAS WILL REMAIN BELOW SCA LEVELS THRU WED. A GENERAL LIGHT ONSHORE FLOW PREVAILS FOR QUITE SOMETIME. THE PRESSURE GRADIENT WILL TIGHTEN LATER IN THE WEEK...AND SEAS MAY BUILD TO SCA LEVELS. AREA WATERS WILL BE IMPACTED BY SHOWERS/TSTMS FROM TIME TO TIME. && .HYDROLOGY... SHOWERS AND THUNDERSTORMS WILL GENERALLY PRODUCE BETWEEN A QUARTER TO A HALF INCH OF RAIN THIS EVENING. SOME OF THE THUNDERSTORMS HOWEVER WILL BE CAPABLE OF PRODUCING LOCALLY HIGHER AMOUNTS ESPECIALLY IN THE SLOWER MOVING STORMS. THIS MAY RESULT IN SOME URBAN AND SMALL STREAM FLOODING. DRIER WEATHER IS EXPECTED ON TUESDAY AND WEDNESDAY...HOWEVER ANOTHER ROUND OF WET WEATHER IS EXPECTED ON THURSDAY. RAINFALL AMOUNTS ON THURSDAY COULD REACH A HALF INCH. && .EQUIPMENT... THE DECOMMISSIONING OF THE MICROART UPPER AIR SYSTEM HAS BEGUN. THERE WILL NOT BE ANY SOUNDINGS TAKEN UNTIL RRS IS INSTALLED AND OPERATING. ANOTHER MESSAGE WILL BE ISSUED INDICATING THE FIRST OFFICIAL SOUNDING WITH THE RRS...WHICH SHOULD BE BY THE WEEK OF JUNE 22 2009. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 15, 4:30 AM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 430 AM EDT MON JUN 15 2009 CTZ005>012-NJZ002>006-011-NYZ067>081-160900- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 430 AM EDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-160900- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 430 AM EDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Jun 15, 2:26 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 226 PM EDT MON JUN 15 2009 NJZ003-151930- BERGEN- 226 PM EDT MON JUN 15 2009 ...STRONG THUNDERSTORM WILL IMPACT NORTHERN BERGEN COUNTY... AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RAMSEY...AND MOVING SOUTHEAST AT 5 MPH. PEOPLE IN NORTHERN BERGEN COUNTY...INCLUDING RAMSEY AND RIDGEWOOD... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL IS EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY RAIN IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY. JMC
Special weather statement, Jun 15, 2:41 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 241 PM EDT MON JUN 15 2009 NYZ067-151945- ORANGE- 241 PM EDT MON JUN 15 2009 ...STRONG THUNDERSTORM WILL IMPACT NORTHERN ORANGE COUNTY... AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ELLENVILLE...AND MOVING SOUTHEAST AT 10 MPH. PEOPLE IN NORTHERN ORANGE COUNTY...INCLUDING WALDEN AND MONTGOMERY... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL IS EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY RAIN IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS. JMC
Special weather statement, Jun 15, 3:42 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 342 PM EDT MON JUN 15 2009 NJZ002>005-152045- BERGEN-EASTERN PASSAIC-ESSEX-WESTERN PASSAIC- 342 PM EDT MON JUN 15 2009 ...STRONG THUNDERSTORM WILL IMPACT BERGEN...NORTHEASTERN ESSEX AND PASSAIC COUNTIES... AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WEST MILFORD...AND MOVING SOUTHEAST AT 10 MPH. SMALL HAIL...AND DAMAGING WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY. DSW
Special weather statement, Jun 15, 3:49 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 349 PM EDT MON JUN 15 2009 NYZ070-152030- NORTHERN WESTCHESTER- 349 PM EDT MON JUN 15 2009 ...STRONG THUNDERSTORM WILL IMPACT WESTCHESTER COUNTY... AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COLD SPRING...AND MOVING SOUTHEAST AT 25 MPH. PEOPLE IN WESTCHESTER COUNTY...INCLUDING PEEKSKILL...YORKTOWN HEIGHTS AND MOUNT KISCO...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND DAMAGING WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY RAIN IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS. JMC
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:06 PM EDT | Areal Flood Advisory | OKX | Bergen, Passaic | 84 min |
| Jun 15, 3:17 PM EDT | Severe Thunderstorm Warning | OKX | Bergen | 43 min |
| Jun 15, 4:27 PM EDT | Areal Flood Advisory | OKX | Bergen, Passaic | 67 min |
| Jun 15, 5:31 PM EDT | Areal Flood Advisory | OKX | Hudson | 71 hr |
Nearby
Flash Flood Warnings in New Jersey, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.